# SDR U2RA201306010002

- Difficulty date: June 1, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,912 hours, 11,826 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 6511QQA20011
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,912 hours, 11,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CAVITY LOWER FIXED PANEL AT WS 850 FOUND STRUCTURE CRACKED.  CRACK IS 1.5" IN LENGTH.
